# SDR 99ZZZX4011

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5JY
- Make and model: Amd FALCON10
- Aircraft serial: 74
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 22X57510
- Condition: Failed
- Location: Lt Main
- Part time: 184 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING ATTEMPTED TAKEOFF AT OAK, BOTH LEFT MAIN TIRES FAILED AT 100 KNOTS.  TAKEOFF WAS ABORTED.  INSPECTION REVEALED DAMAGE TO BOTH MAIN WHEELS, LEFT FLAP AND LEFT MAIN LANDING GEAR DOOR.  AIRCRAFT FERRIED AFTER WHEEL AND TIRE ASSEMBLIES REPLACED.
